Journal article icon

Journal article

The Galois action on geometric lattices and the Mod-$\ell$ I/OM

Abstract:
This paper studies the Galois action on a special lattice of geometric origin, which is related to mod-` abelian-by-central quotients of geometric fundamental groups of varieties. As a consequence, we formulate and prove the mod-` abelian-by-central variant/strengthening of a conjecture due to Ihara/Oda-Matsumoto.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1007/s00222-018-0792-2

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Role:
Author
Publisher:
Springer Verlag Publisher's website
Journal:
Inventiones Mathematicae Journal website
Volume:
213
Issue:
2
Pages:
371-459
Publication date:
2018-02-17
Acceptance date:
2018-01-25
DOI:
EISSN:
1432-1297
ISSN:
0020-9910
Pubs id:
pubs:823007
URN:
uri:e721dcfa-12f5-479d-a615-8f30e69e0a3e
UUID:
uuid:e721dcfa-12f5-479d-a615-8f30e69e0a3e
Local pid:
pubs:823007

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP